ph and stomach problems?

  1. Registered User
    crash2000's Avatar
    Stats
    5'11"  203 lbs.
    Join Date
    Nov 2009
    Age
    44
    Posts
    19
    Answers
    0

    ph and stomach problems?


    curious, in the past I had a bleeding ulcer , can ph cause any stomach related problems such as this?

    it was caused from a very heavy party lifestyle that lasted 10+ years ! but thats another story!

  2. Registered User
    jbryand101b's Avatar
    Join Date
    Jan 2009
    Posts
    14,600
    Answers
    0


    some can. esp if they are solid pills instead of caps.
  3. Registered User
    slacker86's Avatar
    Stats
    5'6"  205 lbs.
    Join Date
    Feb 2009
    Age
    28
    Posts
    838
    Answers
    0


    id suggest u run liver values from ur doctor before u consider it, especially if that party lifestyle had a lot of drinking the last thing u want to do is aggrivate an already underlying condition.
    •   
       

Similar Forum Threads

  1. Stomach problems from either T3 or Parasite
    By JayRock in forum Weight Loss
    Replies: 2
    Last Post: 04-25-2011, 07:07 AM
  2. GlycoVol and stomach problems
    By DaveMcNaul in forum Supplements
    Replies: 0
    Last Post: 06-27-2009, 07:47 AM
  3. Hyperdrol & stomach problems?
    By rcaz01 in forum Supplements
    Replies: 5
    Last Post: 04-30-2008, 09:25 AM
  4. Stomach problems with Excell
    By powerhouse21 in forum Supplements
    Replies: 32
    Last Post: 04-27-2007, 08:15 PM
  5. methyls and stomach problems
    By asrsux in forum Anabolics
    Replies: 2
    Last Post: 08-13-2005, 12:58 PM

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  

Log in

Log in